MAUDE Adverse Event Report: Neuronetics Inc Neuronetics Inc; TMS

Neuronetics Inc Neuronetics Inc; TMS
Model Number v3.8
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient experienced a seizure at the very end of his mt determination for tms treatment, during the final refinement of the power needed for treatment.
 
Additional Manufacturer Narrative
Patient experienced a possible vasovagal/convulsive/syncope episode during the last pulses of the motor threshold determination process for tms treatment.The patient was monitored for 30 minutes with no issues.Patient did not seek further medical assistance/evaluation, nor did they go to the emergency room.The provider initially thought it could have been low blood sugar, but it was acceptable.The treater noted that the provider theorized that the coil placement during the power refinement step (fast mt) may have stimulated the vagus nerve.Patient presented for his daily treatment the next day and did not experience any issues.The patient completed his 15th treatment on (b)(6) 2026.There have been no further issues or concerns.

Brand Name
Neuronetics Inc
Common Device Name
TMS
Manufacturer (Section D)
Neuronetics Inc
3222 phoenixville pike
malvern PA 19355
Manufacturer (Section G)
Neuronetics Inc
3222 phoenixville pike
malvern PA 19355
Manufacturer Contact
nadine lievenbruck
3222 phoenixville pike
malvern, PA 19355
+1(877)600-7555
MDR Report Key50915979
Report Number3004824012-2026-00023
Device Sequence Number17475325
Product Code OBP
UDI-Device Identifier00850005944621
UDI-Public00850005944621
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K233621
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Numberv3.8
Device Catalogue Number81-05315-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Adderall XR 20mg.; Duloxetine 30mg.; Hydroxyzine Pamoate 25 mg.
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale
Patient Weight199 LB